# SDR DL738100130

- Difficulty date: January 18, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 26,699 hours, 10,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP  ROWS 10-17 AND 18.  RELAMPED/REPAIRED ACCORDINGLY.  NOW ALL CK GOOD.
